# SDR UP202215

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Corrosion
- Location: Mid Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND MID GALLEY DOORWAY UPPER HINGE CUTOUT CASTING TO BE CORRODED.  INSTALLED REPAIRS IAW SRM 51-30-2, 51-10-2, 51-30-5, 51-20-4, 51-30-8 AND OHM 20-41-02.  (PART NUMBERS - 65-18252-3 AND 65-16722-58).
